Alert archive / Mississippi / Flash Flood Warnings in 2017
Flash Flood Warning 23, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 3, 2017, 3:20 AM CDT for Covington County, Jones County, Mississippi. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2017, 3:20 AM CDT (08:20 UTC)
- Expired
- Apr 3, 2017, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Covington County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:25 AM CDT | FLASH FLOOD | 2 Nne Laurel, MS | REPORT OF WATER BACKING UP INTO A HOME ON WEST 21ST STREET IN LAUREL. |
| Apr 3, 4:54 AM CDT | FLASH FLOOD | Laurel, MS | 15 HOMES WERE THREATEN FROM FLOODING IN THE CITY OF LAUREL. |
| Apr 3, 5:40 AM CDT | FLASH FLOOD | 2 Ssw Laurel, MS | REPORT OF A FOOT OF WATER ENTERING THE HARDEE'S RESTAURANT ON HIGHWAY 11. |
| Apr 3, 5:40 AM CDT | FLASH FLOOD | Laurel, MS | CITY STREETS WERE FLOODED IN THE CITY LIMITS AND WERE RECEDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2436 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.5
The text
As transmitted.
798
WGUS54 KJAN 030820
FFWJAN
MSC031-067-031115-
/O.NEW.KJAN.FF.W.0023.170403T0820Z-170403T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
320 AM CDT MON APR 3 2017
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Covington County in southeastern Mississippi...
Jones County in southeastern Mississippi...
* Until 615 AM CDT
* At 319 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to four inches of rain have
fallen, especially across portions of Covington County. Flash
flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Laurel, Ellisville, Collins, Mount Olive, Sandersville,
Eastabuchie, Ovett, Mill Creek, Sanford, Tuckers Crossing, Lone
Star, Moselle, Soso and Seminary.
Additional rainfall amounts of two to five inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3154 8960 3162 8976 3177 8976 3183 8894
3143 8894 3143 8958
$$
DC1 follow-up statement
133
WGUS74 KJAN 031113
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
613 AM CDT MON APR 3 2017
MSC031-067-031123-
/O.EXP.KJAN.FF.W.0023.000000T0000Z-170403T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Covington MS-Jones MS-
613 AM CDT MON APR 3 2017
...THE FLASH FLOOD WARNING FOR COVINGTON AND JONES COUNTIES WILL
EXPIRE AT 615 AM CDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3154 8960 3162 8976 3177 8976 3183 8894
3143 8894 3143 8958
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 1:33 AM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 3, 1:33 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
133 AM CDT Mon Apr 3 2017
.UPDATE...
Updated for 06Z aviation discussion.
&&
.AVIATION...
06Z TAF discussion:
Ongoing thunderstorm activity will continue to affect TAF sites
with gusty winds and periods of lower visibility and variable
ceilings. For the most part, expect MVFR to IFR conditions around
heavier thunderstorms, with MVFR conditions prevailing until
thunderstorms move east of each TAF site. There is a chance for BR
or lower ceilings to develop by early Monday morning as the rain
diminishes, but confidence in this is low. Gusty winds from the
southwest are expected through the afternoon on Monday, with
speeds dropping below 10 kts by 00Z Tuesday. Amendments may be
necessary to account for trends in thunderstorm development
through Monday morning. /NF/
&&
.DISCUSSION...
MCS was moving through the central portions of the CWA which was
bringing some heavy rainfall rates and some severe weather. Some
of those rates were around 2-3+ inches per hour. So have made
some adjustments to pops and will expand the FFA to the east some
taking the heavy rainfall rates in mind. Otherwise made slight
adjustments to overnight lows. The MCS should depart the region by
7 am./17/
Prior discussion below:
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.
For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by mid-
morning Monday. Convection will continue through the day Monday
and will end by Monday night. Cam models also shows that we will
get training of cells as mesoscale processes comes into the play
as some boundaries get hung up during the night. Rainfall amounts
will be around three to five inches with locally higher amounts
possible.
As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/
Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 80 57 84 63 / 24 4 3 27
Meridian 81 56 84 61 / 42 6 3 31
Vicksburg 79 57 84 62 / 18 3 3 23
Hattiesburg 84 57 86 64 / 42 3 2 37
Natchez 79 58 83 63 / 20 2 2 28
Greenville 77 56 82 59 / 14 3 3 18
Greenwood 77 56 83 60 / 20 4 3 22
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CDT this morning for MSZ040>066-
072>074.
LA...Flash Flood Watch until 9 AM CDT this morning for LAZ015-016-
023>026.
AR...None.
&&
NF/17/22Hazardous weather outlook, Apr 2, 9:45 PM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 945 PM CDT Sun Apr 2 2017 ARZ074-075-LAZ007-MSZ034-035-040245- Ashley-Chicot-Morehouse-Washington-Humphreys- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and northwest Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Elevated TIMING...remainder of tonight Additional rainfall of one to two inches through the remainder of the night will likely lead some isolated flooding issues. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ018-019-025-040245- Bolivar-Sunflower-Leflore- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Limited TIMING...remainder of tonight Additional rainfall of around one inch through the remainder of the night may lead to one or two isolated flooding issues. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ026>033-040245- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ008-009-015-MSZ040-040245- West Carroll-East Carroll-Richland-Issaquena- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Significant TIMING...remainder of tonight Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ036-040245- Holmes- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. Torrential rain associated with thunderstorms through tonight will likely cause at least isolated flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ025-MSZ042-047-040245- Tensas-Yazoo-Warren- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ016-023-MSZ041-040245- Madison LA-Franklin LA-Sharkey- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight An isolated severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds and hail. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ037>039-045-046-051-052-056>058-063>066-072>074-040245- Attala-Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Severe thunderstorms will are likely through the remainder of the night. The main risks will be damaging winds, and hail, and tornadoes. A strong tornado still cannot be ruled out across portions of southeastern Mississippi. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight and Tuesday night. LAZ024-026-MSZ043-044-048>050-053>055-059>062-040245- Catahoula-Concordia-Madison MS-Leake-Hinds-Rankin-Scott-Claiborne- Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight Severe thunderstorms will are likely through the remainder of the night. The main risks will be damaging winds, and hail, and tornadoes. A strong tornado still cannot be ruled out across portions of south-central Mississippi. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight and Tuesday night. 50 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 3, 1:59 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
159 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND GST 4 S TERRY 32.04N 90.30W
04/03/2017 E65 MPH COPIAH MS TRAINED SPOTTER
.
&&
CELocal storm report, Apr 3, 2:00 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
200 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD 2 ENE FLOWOOD 32.34N 90.07W
04/03/2017 RANKIN MS TRAINED SPOTTER
PARKING LOT AND CARS FLOODED AT LAUREL PARK
APARTMENTS.
&&
TWLocal storm report, Apr 3, 2:04 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
204 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 2 SW MERIDIAN 32.36N 88.74W
04/03/2017 LAUDERDALE MS EMERGENCY MNGR
PART OF THE ROAD FLOODED, OLD HWY 80 AND
65TH.
&&
CELocal storm report, Apr 3, 2:21 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
221 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM TSTM WND DMG 1 S HAZLEHURST 31.85N 90.39W
04/03/2017 COPIAH MS EMERGENCY MNGR
TREES DOWN.
&&
CELocal storm report, Apr 3, 2:23 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
223 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM TSTM WND DMG 1 SSE CRYSTAL SPRINGS 31.98N 90.35W
04/03/2017 COPIAH MS EMERGENCY MNGR
TREES DOWN.
&&
CELocal storm report, Apr 3, 3:14 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
314 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM TSTM WND DMG 5 N PRENTISS 31.67N 89.89W
04/03/2017 JEFFERSON DAVIS MS EMERGENCY MNGR
A COUPLE TREES DOWN, GOLDEN PINE AND HWY 13
N.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 5 hr |
| Apr 2, 7:24 PM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 44 min |
| Apr 2, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Apr 2, 7:40 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 51 min |
| Apr 2, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Simpson | 49 min |
| Apr 2, 8:30 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 45 min |
| Apr 2, 8:35 PM CDT | Special Weather Statement | JAN | Smith | 55 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 45 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Apr 2, 9:04 PM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 4 hr |
| Apr 2, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 28 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 39 min |
| Apr 2, 10:18 PM CDT | River Flood Warning | JAN | Hinds, Warren | 13 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 11 days |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 46 min |
| Apr 2, 11:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 2, 11:18 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 11:26 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 4 hr |
| Apr 2, 11:27 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 4 hr |
| Apr 2, 11:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 62 min |
| Apr 2, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Lincoln | 61 min |
| Apr 3, 12:04 AM CDT | Flash Flood Warning | JAN | Warren | 3 hr |
| Apr 3, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 48 min |
| Apr 3, 12:52 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 4 hr |
| Apr 3, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 47 min |
| Apr 3, 1:53 AM CDT | Flash Flood Warning | JAN | Leake, Madison, Scott | 3 hr |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Rankin, Scott, Simpson and 1 more | 66 min |
| Apr 3, 2:11 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 3, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 52 min |
| Apr 3, 2:54 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 3 hr |
| Apr 3, 3:07 AM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 62 min |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 52 min |
| Apr 3, 3:25 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 3 hr |
| Apr 3, 3:40 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Apr 3, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
| Apr 3, 4:07 AM CDT | Areal Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 6 hr |
| Apr 3, 4:19 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Apr 3, 5:04 AM CDT | Special Weather Statement | JAN | Forrest | 26 min |
| Apr 3, 5:11 AM CDT | Flash Flood Warning | JAN | Rankin, Scott | 4 hr |
| Apr 3, 5:32 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 6 hr |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 3, 9:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 3, 10:16 AM CDT | River Flood Warning | JAN | Clarke | 4 days |
| Apr 3, 11:15 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Apr 3, 11:45 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Lawrence | 11 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Marion | 12 days |
| Apr 3, 12:25 PM CDT | River Flood Warning | JAN | Leake | 26 hr |
Nearby
Flash Flood Warnings in Mississippi, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.